# SDR QXEA0000829

- Difficulty date: March 20, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACK IN SKIN PANEL ON CO-PILOTS SIDE ABOVE D WINDOW AND 14 RIVETS AFT OF EYEBROW WINDOW.  REPAIRED IAW HORIZON AIR EA 4-53-1074.
